# SDR REXA2020031300352

- Difficulty date: February 29, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670334671
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 280.00 BULKHEAD, TRANSVERSE BEAM FLOOR POST, @ LBL 11 (APROX.) CORRODED @ ENTRANCE TO COCKPIT.      CONTINUED FROM MWC 81518641 OP 137. FS 280.00 BULKHEAD, TRANSVERSE BEAM FLOOR POST, @ LBL 11 (APROX.) CORRODED @ ENTRANCE TO COCKPIT.
                            
"CONTINUATION CARD: YES  OP#: 175
REPAIRED F.S. 280.00 BULKHEAD TRANSVERSE BEAM FLOOR POST @ LBL 11 IAW CRJ 900 SRM 53-11-10-201-006-A01. WVAC STAMP 
"
